# SDR DXTA2022051661750

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 13,789 hours, 10,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LEFT SIDE AISLE EMERGENCY LIGHTS FROM MID CAIN TO DOOR ARE VERY DIM //SIGNOFF// UPON INSPECTING RIGHT HAND AISLE LIGHTS, FOUND LIGHTS TO BE OPERATING INTERMITTENTL Y. CLEANED THE CONNECTION LEADS IN REFERENCE TO CE560XL AMM 20-30·05. AISLE LIGHTS OPS CHECKED GOOD, NO FAULT REMAINS.
